# SDR AALA20072190

- Difficulty date: November 12, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 51,227 hours
- Engine: Pwa JT8D217
- Engine time: 12,484 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IAD INFLIGHT T731/12NOV LGA TO DFW.  NUMBER TWO ENGINE LOST OIL PRESSURE.  NUMBER TWO ENGINE OIL INDICATION ILLUMINATED.  REDUCED POWER AND OIL TEMPERATURE DROPPED.  SHUT DOWN NUMBER TWO ENGINE.  LANDED IAD WITHOUT INCIDENT.  SINGLE ENGINE TIME 12 TO 15 MINUTES.  FOUND METAL IN OIL FILTER.  REPLACED NUMBER TWO ENGINE ON 13 NOV 2007 AT IAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
